Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 32, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Sep 15, 2011, 8:22 AM PDT for Kittitas County, Yakima County, Washington. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 15, 2011, 8:22 AM PDT (15:22 UTC)
- Expired
- Sep 15, 2011, 7:57 PM PDT
- In force
- 12 hr
- Issued by
- NWS Pendleton, OR
Counties Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 3.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188 WWUS76 KPDT 151522 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 822 AM PDT THU SEP 15 2011 ...VERY WINDY IN THE KITTITAS VALLEY TODAY... .A COLD FRONT CROSSING THE AREA TODAY WILL RESULT IN VERY WINDY CONDITIONS ALONG AND NORTH OF THE I-90 CORRIDOR THROUGH THE LOWER KITTITAS VALLEY. WAZ026-160000- /O.NEW.KPDT.WI.Y.0032.110915T1522Z-110916T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 822 AM PDT THU SEP 15 2011 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: PERIODIC AND LOCALIZED SUSTAINED WINDS ABOVE 30 MPH ARE POSSIBLE THROUGH THE MORNING HOURS. WIDESPREAD AND MORE CONSISTENT SPEEDS ARE EXPECTED THROUGH THE AFTERNOON AND EARLY EVENING HOURS. * WINDS: NORTHWEST SUSTAINED WINDS BETWEEN 30 AND 35 MPH ARE EXPECTED TODAY WITH GUSTS UP TO 50 MPH POSSIBLE. * IMPACTS: DRIVING DIFFICULTIES ALONG AND MAINLY NORTH OF THE I-90 CORRIDOR. VEHICLES ON NORTH-SOUTH ROUTES IN THIS AREA MAY EXPERIENCE STRONG CROSS WIND CONDITIONS. LIGHTWEIGHT OBJECTS MAY BRIEFLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ JBONK
2 follow-up statements
143 WWUS76 KPDT 151935 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1235 PM PDT THU SEP 15 2011 ...VERY WINDY IN THE KITTITAS VALLEY TODAY... ...BELOW FREEZING TEMPERATURES ALONG THE OREGON CASCADE EAST SLOPES TONIGHT AND FRIDAY NIGHT... .A COLD FRONT CROSSING THE AREA TODAY WILL RESULT IN VERY WINDY CONDITIONS ALONG AND NORTH OF THE I-90 CORRIDOR THROUGH THE LOWER KITTITAS VALLEY. THIS FRONT WILL ALSO SPREAD COOL...DRY AIR INTO THE REGION. THIS DRY AIR MASS WILL ALLOW VERY GOOD RADIATIONAL COOLING IN THE VALLEYS AND LOW ELEVATION LOCATIONS OF THE EAST SLOPES OF THE OREGON CASCADES THE NEXT TWO NIGHTS. ORZ509-160400- /O.NEW.KPDT.FZ.W.0011.110916T0700Z-110917T1600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 1235 PM PDT THU SEP 15 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT SATURDAY. * TIMING: TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT AND AGAIN LATE FRIDAY NIGHT. TEMPERATURES WILL RISE ABOVE FREEZING BY 900 AM FRIDAY MORNING AND SATURDAY MORNING. THE COOLEST TEMPERATURES WILL OCCUR BETWEEN 5 AND 8 AM BOTH DAYS. * TEMPERATURES: LOW TEMPERATURES TONIGHT IN THE VALLEYS AND LOW ELEVATION LOCATIONS WILL FALL TO BETWEEN 29 AND 35 DEGREES. FRIDAY NIGHT IS EXPECTED TO BE THE COLDER NIGHT, WITH LOWS FALLING TO BETWEEN 26 TO 32 DEGREES. * IMPACTS: A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAZ026-160400- /O.CON.KPDT.WI.Y.0032.000000T0000Z-110916T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 1235 PM PDT THU SEP 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WIDESPREAD WIND SPEEDS OF 30 MPH OR MORE WILL CONTINUE THROUGH EARLY THIS EVENING. * WINDS: SUSTAINED NORTHWEST WINDS BETWEEN 30 AND 35 MPH ARE EXPECTED TODAY WITH GUSTS UP TO 45 MPH POSSIBLE. * IMPACTS: DRIVING DIFFICULTIES ALONG AND MAINLY NORTH OF THE I- 90 CORRIDOR. VEHICLES ON NORTH-SOUTH ROUTES IN THIS AREA MAY EXPERIENCE STRONG CROSS WIND CONDITIONS. LIGHTWEIGHT OBJECTS MAY BRIEFLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
772 WWUS76 KPDT 160257 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 757 PM PDT THU SEP 15 2011 ...BELOW FREEZING TEMPERATURES ALONG THE OREGON CASCADE EAST SLOPES TONIGHT AND FRIDAY NIGHT... . A DRY AIR MASS WILL ALLOW VERY GOOD RADIATIONAL COOLING IN THE VALLEYS AND LOW ELEVATION LOCATIONS OF THE EAST SLOPES OF THE OREGON CASCADES THE NEXT TWO NIGHTS. WAZ026-160400- /O.CAN.KPDT.WI.Y.0032.000000T0000Z-110916T0400Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 757 PM PDT THU SEP 15 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE KITTITAS VALLEY TO AROUND 20 MPH WITH GUSTS TO 25 MPH. THE STRONGER WINDS SEEN EARLIER TODAY ARE NO LONGER EXPECTED WITH THE WIND ADVISORY CANCELLED. $$ ORZ509-161300- /O.CON.KPDT.FZ.W.0011.110916T0700Z-110917T1600Z/ EAST SLOPES OF THE OREGON CASCADES- INCLUDING THE CITIES OF...BEND...LA PINE...SUNRIVER 757 PM PDT THU SEP 15 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT SATURDAY. * TIMING: TEMPERATURES WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT AND AGAIN LATE FRIDAY NIGHT. TEMPERATURES WILL RISE ABOVE FREEZING BY 900 AM FRIDAY MORNING AND SATURDAY MORNING. THE COOLEST TEMPERATURES WILL OCCUR BETWEEN 5 AND 8 AM BOTH DAYS. * TEMPERATURES: LOW TEMPERATURES TONIGHT IN THE VALLEYS AND LOW ELEVATION LOCATIONS WILL FALL TO BETWEEN 29 AND 35 DEGREES. FRIDAY NIGHT IS EXPECTED TO BE THE COLDER NIGHT... WITH LOWS FALLING TO BETWEEN 26 TO 32 DEGREES. * IMPACTS: A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Sep 15, 4:55 AM PDT, 3 hours 27 minutes earlier.
Area forecast discussion, Sep 15, 4:55 AM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 455 AM PDT THU SEP 15 2011 UPDATED AVIATION DISCUSSION .SHORT TERM...TODAY THROUGH SATURDAY MORNING...A CHANGE IS ON THE WAY AS AN UPPER RIDGE THAT HAS BEEN OVER THE REGION DURING THE PAST COUPLE OF WEEKS IS FINALLY GOING TO BE PUSHED TO THE EAST AS A PACIFIC TROUGH MOVES INTO THE REGION. THIS WILL BRING SOME MUCH COOLER AIR THAN WHAT HAS BEEN EXPERIENCED THE PAST TWO WEEKS ALONG WITH POSSIBLE SHOWERS. HOWEVER...THERE WILL STILL BE SOME INSTABILITY AHEAD OF A COLD FRONT THURSDAY AFTERNOON AND EARLY EVENING THAT THERE MAY BE A FEW THUNDERSTORMS AS WELL. THESE THUNDERSTORMS WILL BE CONFINED TO THE BLUE MOUNTAINS EASTWARD AND SOUTHWARD WHICH WILL INCLUDE PARTS OF CENTRAL OREGON...BUT MOSTLY THE JOHN DAY HIGHLANDS AND SOUTHERN BLUE MOUNTAINS IN THE SOUTHERN AREAS. THUNDERSTORMS THAT DO FORM ARE EXPECTED TO PRODUCE SUBSTANTIAL RAINFALL SO FIRE CONCERNS WILL BE LESSENED BY THE PRECIPITATION. IN ADDITION HIGHER HUMIDITIES WILL MOVE INTO THE FORECAST AREA FROM THE WEST WITH A PUSH OF COOLER AND MORE HUMID MARINE AIR EAST OF THE CASCADES AND ACROSS MOST OF THE FORECAST AREA. THE AREAS THAT WILL SEE THE GREATEST HUMIDITY INCREASES WILL BE ALONG THE CASCADE EAST SLOPES OF BOTH WASHINGTON AND NORTHERN OREGON AND IN THE LOWER COLUMBIA BASIN AND SURROUNDING VALLEYS AND FOOTHILLS. WINDS WITH THIS MARINE PUSH WILL CAUSE PATCHY BLOWING DUST AS WELL OVER THE LOWER COLUMBIA BASIN AND SURROUNDING VALLEYS AND FOOTHILLS. THE TROUGH WILL MOVE EAST ON FRIDAY WITH A TEMPORARY BREAK ON SATURDAY BEFORE ANOTHER PACIFIC WEATHER SYSTEM MOVES INTO THE REGION BY LATE IN THE WEEKEND WITH ANOTHER POTENTIAL FOR PRECIPITATION AND COOLER TEMPERATURES. 88 .LONG TERM...SATURDAY AFTERNOON THROUGH THURSDAY...A WEATHER SYSTEM WILL MOVE INTO THE AREA LATE SATURDAY AFTERNOON/SATURDAY NIGHT. RAIN SHOWERS WILL BEGIN ALONG THE CASCADES IN THE AFTERNOON AND ARE EXPECTED ACROSS THE ENTIRE AREA AFTER MIDNIGHT AND CONTINUING INTO THE DAY SUNDAY BEFORE TAPERING OFF BY SUNDAY EVENING. BREEZY WINDS WILL ACCOMPANY THIS SYSTEM SATURDAY AFTERNOON AND EVENING AND AGAIN ON SUNDAY. RAINFALL AMOUNTS LOOK FAIRLY LIGHT AT THIS POINT WITH GENERALLY LESS THAN A TENTH OF AN INCH OVERALL. A TEMPORARY RIDGE WILL BUILD OVER THE AREA MONDAY THROUGH TUESDAY BEFORE A WEAK SYSTEM MOVES THROUGH THE AREA TUESDAY NIGHT AND WEDNESDAY. DO NOT FORESEE MUCH RAIN WITH THIS SYSTEM SO HAVE KEPT FORECAST DRY FOR NOW. RIDGING WILL REASSERT ITSELF WEDNESDAY NIGHT AND THURSDAY. TEMPERATURES WILL REMAIN IN THE 70S WITH MID 60S TO LOWER 70S IN THE MOUNTAINS SATURDAY AND SUNDAY BEFORE A WARMING TREND BEGINS ON MONDAY. TEMPERATURES WILL WARM A FEW DEGREES EACH DAY REACHING THE LOWER TO MID 80S WITH MID 70S TO LOWER 80S IN THE MOUNTAINS BY THURSDAY. PERRY && .AVIATION...12Z TAFS...A COLD FRONT MOVING THROUGH THE AREA WILL BRING SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS TO THE EASTERN MOUNTAINS THROUGH EARLY EVENING AND TO CENTRAL OREGON THIS AFTERNOON AND EARLY EVENING. A FEW SHOWERS THIS MORNING MAY BRING BRIEF LIGHT RAIN TO KPSC...KPDT AND KALW. SKIES WILL BE PARTLY TO MOSTLY CLOUDY ABOVE 5000 FT MSL THROUGH EARLY THIS EVENING THEN CLEAR RAPIDLY IN THE LATE EVENING AND OVERNIGHT. WHILE THE CHANCE OF THUNDERSTORMS ARE NOT HIGH ENOUGH TO ADD TO TAFS...WILL ADD CB MENTION AT KRDM...KBDN...KPDT AND KALW THIS AFTERNOON AND EVENING. BREEZY TO WINDY CONDITIONS ARE EXPECTED THROUGH THIS EVENING WITH KDLS REACHING 20 TO 30 KTS WITH GUSTS TO 40 KTS THIS AFTERNOON AND EVENING BEFORE DIMINISHING. OTHER TAF LOCATIONS WILL REACH 10 TO 20 KTS WITH GUSTS TO 30 KTS THROUGH LATE THIS AFTERNOON BEFORE DIMINISHING. THE WINDS WILL CREATE PATCHY BLOWING DUST IN THE COLUMBIA BASIN...YAKIMA VALLEY AND BLUE MOUNTAIN FOOTHILLS THIS AFTERNOON AND EARLY EVENING BEFORE WINDS DIMINISH. KPSC...KPDT..KALW AND KYKM MAY ALL SEE PERIODS OF MVFR VISIBILITY DUE TO BLOWING DUST. PERRY && .PRELIMINARY POINT TEMPS/POPS... PDT 75 49 73 45 / 20 10 10 0 ALW 78 52 73 49 / 20 10 10 0 PSC 80 49 76 43 / 0 0 0 0 YKM 77 42 74 39 / 0 0 0 0 HRI 78 48 76 42 / 0 0 0 0 ELN 72 48 72 46 / 10 0 0 0 RDM 73 37 72 32 / 10 0 0 0 LGD 77 45 72 39 / 30 20 10 10 GCD 76 44 74 40 / 30 30 10 10 DLS 73 51 73 47 / 10 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TODAY : GREEN FRIDAY : GREEN SATURDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 88/83/83
Hazardous weather outlook, Sep 15, 5:00 AM PDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT THU SEP 15 2011
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
161145-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT THU SEP 15 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, EAST SLOPES OF THE OREGON CASCADES,
GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN
BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
DAY HIGHLANDS
UNSTABLE AIR COMBINED WITH MOISTURE AHEAD OF A COLD FRONT TODAY WILL
CAUSE ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE
AREAS LISTED ABOVE. MOST OF THESE THUNDERSTORMS WILL CONTAIN AT
LEAST SOME PRECIPITATION IN AMOUNTS OF .10 TO .20 INCHES. ELSEWHERE
DRY BUT BREEZY TO WINDY CONDITIONS WILL PREVAIL WITH MUCH COOLER
TEMPERATURES THAN THE TEMPERATURES FROM THE PAST 10 DAYS. THE COOLER
WEATHER WILL PERSIST TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AFTER ANOTHER WEATHER SYSTEM ON SUNDAY WHICH MAY BRING MORE
SUBSTANTIAL PRECIPITATION TO THE FORECAST AREA ALONG WITH CONTINUED
COOL TEMPERATURES CONDITIONS WILL BE DRY AGAIN. STRONG HIGH PRESSURE
WITH A SIGNIFICANT WARMING TREND IS EXPECTED YET AGAIN BY THE MIDDLE
OF NEXT WEEK FOR A POSSIBLE RETURN TO MUCH ABOVE NORMAL TEMPERATURE
READINGS TO END THE CALENDAR SUMMER.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.Nearby
Wind Advisories in Washington, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.